# SDR DL72S961641

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- Engine: Pwa JT8D15A
- System (JASC): 8000 · Engine Starting System
- Part: Start Duct
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NUMBER ONE ENGINE FIRE INDICATION AT CRUISE, WHEN THROTTLE WAS MOVED TO IDLE, INDICATION EXTINGUISHED.  ENGINE WAS SHUT DOWN PRECAUTIONARY.  ENGINE WINDMILLED FOR APPROX 20 MINUTES N-2 RPM WAS APPROX 15 PERCENT, OIL PRESSURE WAS APPROX 20 PSI, ON APPROACH.  FOUND START DUCT AND STARTER FLANGE FAILED.  REPLACING STARTER GARLOCK SEAL PRECAUTIONARY.  STARTER DUCT, (P/N 804101151) REF IPC 80-10-0 FIG 2 ITEM 135, ARRIVING FROM CONTENTIAL AIRLINES. STARTER (P/N 804001312) IN STOCK.  NO DAMAGE NOTED TO GEARBOX/STARTER DRIVE PAD.
